By Topic

On correlations of a family of generalized geometric sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Wei Sun ; Dept. of Inf. Eng., Beijing Univ. of Posts & Telecommun., China ; Klapper, A. ; Yi Xian Yang

In this correspondence, we study families of generalized geometric sequences formed bp applying a feedforward function to certain sums of decimated m-sequences with elements in a finite field. We compute their correlation functions, which for certain families turn out to be close to the square root of the period. The size of these families equals their period. We also show that in the binary case, the linear complexities of these sequences are much larger than those of cascaded geometric sequences, although in these cases the maximum correlations are larger

Published in:

Information Theory, IEEE Transactions on  (Volume:47 ,  Issue: 6 )